I am currently 7 weeks 2 days pregnant and I conceived through IVF. Two days back I started having brown spotting and I went for an ultrasound and they could see baby and heartbeat both. Now, when I go to the washroom, sometimes I see brown spots on the tissue. My doctor stopped Ecospirin and vaginal suppositories and instead I am taking daily Progesterone injection since last two days and other medicines as per attached prescription. Why are these brown spots coming? Is it normal as I am really worried? Also what precautions should I take? I am on rest at home. Should I elevate my legs or anything else you would suggest? Please tell if this is normal, my last LMP was a month back.
Welcome to icliniq.com.
I can totally understand your concerns, But the good points are that the ultrasound has established a pregnancy and secondly, there are no worrying features. Your obstetrician was correct in stopping Ecosprin and starting intramuscular Progesterone. It looks like old bood rather than fresh. I will suggest wait and watch strategy and hopefully, it will clear.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. two issues here. One is bleeding per vagina, which is a problematic one and the second one is the painful abdomen. Actually, any type of bleeding during cycle is abnormal and needs investigation. Truly speaking, fetal prognosis is also guarded he... Read fullI am having IVF failure even though there are good stimulation and embryo production. Why?
.. empathize with you and understand your concerns here. The primary step where, in your case, things could have gone wrong is the stage of implantation over a non-receptive endometrium of the uterus when a top grade blastocyst is being transferred a... Read fullDoes spotting rather than normal bleeding indicate pregnancy?
.. serum beta hCG test (human chorionic gonadotropin) as on 10th is less than 1, then you are surely not pregnant. The symptoms are part of Premenstrual Syndrome (PMS) complex where stress and anxiety can often cause the scanty onset of menses. But,... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now